Stephanie Evans

Stephanie Evans – Pfizer 29th August 2021

Severe Adverse Reaction: Pericarditis

Told by her friend Monica:

Stephanie is a friend of mine. She is a kind soul who believed getting the Pfizer Vaccine was the right thing to do . Also with the pressure of these mandates for work, so on Aug 29th she received her first dose.

After the first week she had bad chest pain, then after a week it became so bad she thought she was having a heart attack, so she was rushed to ER. They sent her away saying it’s not a heart attack and tested her for explicit drug use, because she implied it’s probably from the Pfizer Vaccine and they thought she was crazy!

Then after another week of continued pain she sought out a Cardiologist. He gave her an echo test and he then confirmed a Pericarditis diagnosis, more specifically, an adverse reaction from the Pfizer vaccine.

Steph Evans

Its been about 2 months and she is still in significant pain, suffering from shortness of breath, extreme chest pain, complete fatigue and very limited physical activity.

Lahaina, Hawaii, USA